Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On modules of bounded multiplicities
for the symplectic algebras


Authors: D. J. Britten and F. W. Lemire
Journal: Trans. Amer. Math. Soc. 351 (1999), 3413-3431
MSC (1991): Primary 17B10
Published electronically: April 20, 1999
MathSciNet review: 1615943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple infinite dimensional highest weight modules having
bounded weight multipicities are classified as submodules of a tensor product. Also, it is shown that a simple torsion free module of finite degree tensored with a finite dimensional module is completely reducible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17B10

Retrieve articles in all journals with MSC (1991): 17B10


Additional Information

D. J. Britten
Affiliation: Department of Mathematics, University of Windsor, Windsor, Ontario, Canada N9B 3P4

F. W. Lemire
Affiliation: Department of Mathematics, University of Windsor, Windsor, Ontario, Canada N9B 3P4

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02338-7
PII: S 0002-9947(99)02338-7
Received by editor(s): April 15, 1997
Published electronically: April 20, 1999
Additional Notes: The first author was supported in part by NSERC Grant #0GP0008471 and the second author was supported in part by NSERC Grant #0GP0007742
Article copyright: © Copyright 1999 American Mathematical Society